×

zbMATH — the first resource for mathematics

Essentially complete \(T_0\)-spaces. (English) Zbl 0418.54020

MSC:
54D99 Fairly general properties of topological spaces
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
54H12 Topological lattices, etc. (topological aspects)
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] ALEXANDROV, P. S.: Diskrete Räume. Mat. Sb.2, 501–519 (1937)
[2] ANDIMA, Susan J. and W. J. THRON: Order induced topological properties. Pacific J. Math.75, 297–318 (1978) · Zbl 0384.54018
[3] ARTIN, M., A. GROTHENDIECK, and J. VERDIER: Théorie des topos et cohomologie étale des schémas. Lect. Notes in Math.269 (rev. ed. of SGA 4, 1962/63), Springer: Berlin-Heidelberg-New York 1972
[4] AULL, C. E. and W. J. THRON: Separation axioms between T0 and T1. Indag. Math.24, 26–37 (1963)
[5] BANASCHEWSKI, B.: Extensions of topological spaces. Can. Bull. Math.7, 1–22 (1964) · Zbl 0121.17304
[6] : Essential extensions of T0-spaces. General Topology Appl.7, 233–246 (1977) · Zbl 0371.54026
[7] and G. BRUNS: Categorical characterizations of the MacNeille completion. Arch. Math. (Basel)18, 369–377 (1967) · Zbl 0157.34101
[8] BIRKHOFF, G.: Lattice Theory. 3rd edn. Providence: 1967 · Zbl 0153.02501
[9] and O. FRINK: Representations of lattices by sets. Trans. Amer. Math. Soc.64, 299–316 (1948) · Zbl 0032.00504
[10] BOURBAKI, N.: Algèbre commutative (chap. 2: Localisation) Hermann: Paris 1961
[11] BRUNS, G.: Darstellungen und Erweiterungen geordneter Mengen. I. J. reine angew. Math.209, 167–200 (1962); II, ibidem BRUNS, G.: Darstellungen und Erweiterungen geordneter Mengen. I. J. reine angew. Math.210, 1–23 (1962). (Habilitationsschrift Mainz 1960) · Zbl 0148.01202
[12] and J. SCHMIDT: Zur Äquivalenz von Moore-Smith-Folgen und Filtern. Math. Nachr.13, 169–186 (1955) · Zbl 0064.41001
[13] DAY, A.: Filter monads, continuous lattices and closure systems. Canad. J. Math.27 (1975), 50–59 · Zbl 0436.18003
[14] DAY, B. J. and G. M. KELLY: On topological quotient maps preserved by pullbacks or products. Proc. Cambridge Philos. Soc.67, 553–558 (1970) · Zbl 0191.20801
[15] FELL, J. M. G.: A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space. Proc. Amer. Math. Soc.13, 472–476 (1962) · Zbl 0106.15801
[16] FLACHSMEYER, J.: Verschiedene Topologisierungen im Raum der abgeschlossenen Mengen. Math. Nachr.26, 321–337 (1964) · Zbl 0119.17904
[17] FRINK, O.: Topology in lattices. Trans. Amer. Math. Soc.51, 569–582 (1942) · Zbl 0061.39305
[18] : Ideals in partially ordered sets. Amer. Math. Monthly61, 223–234 (1954) · Zbl 0055.25901
[19] GRIMEISEN, G.: Topologische Räume, in denen alle Filter konvergieren. Math. Ann.173, 241–252 (1967) · Zbl 0158.20101
[20] HERRLICH, H.: Topologische Reflexionen und Coreflexionen. Lect. Notes in Math.78, Springer: Berlin-Heidelberg-New York 1968 · Zbl 0182.25302
[21] HOCHSTER, M.: Prime ideal structure in commutative rings. Trans. Amer. Math. Soc.142, 43–60 (1969) · Zbl 0184.29401
[22] HOFFMANN, R.-E.: Die kategorielle Auffassung der Initial- und Finltopologie. Dissertation RU Bochum 1972
[23] HOFFMANN, R.-E.: (E,M)-universally topological functors. Habilitationsschrift Universität Düsseldorf 1974
[24] : Irreducible, filters and sober spaces. Manuscripta Math.22, 365–380 (1977) · Zbl 0356.54008
[25] HOFFMANN, R.-E.: Sobrification of partially ordered sets. Semigroup Forum (to appear) · Zbl 0402.54035
[26] HOFFMANN, R.-E.: On the sobrification remainderSX-X. Pacific J. Math. (submitted)
[27] HOFMANN, K. H. and J. D. LAWSON: The spectral theory of distributive continuous lattices. Preprint · Zbl 0402.54043
[28] ISBELL, J. R.: Meet-continuous lattices. Symposia Mathematica16 (Convegno sulla Topologica Insiemsistica e generale INDAM, Roma, Marzo 1973), pp. 41–54. Academic Press: London 1974
[29] : Function spaces and adjoints. Math. Scand.36, 317–339 (1975) · Zbl 0309.54016
[30] KOWALSKY, H. J.: Verbandstheoretische Kennzeichnung topologischer Räume. Math. Nachr.21, 297–318 (1960) · Zbl 0093.36201
[31] LARSON, R. E.: Minimal T0-spaces and minimal TD-spaces. Pacific J. Math.31, 451–458 (1969) · Zbl 0185.26004
[32] MacNEILLE, H.: Partially ordered sets. Trans. Amer. Math. Soc.42, 416–460 (1937) · Zbl 0017.33904
[33] MICHAEL, E.: Topologies on spaces of subsets. Trans. Amer. Math. Soc.71, 152–182 (1951) · Zbl 0043.37902
[34] PAPERT, S.: Which distributive lattices are lattices of closed sets? Proc. Cambridge Phil. Soc.55, 172–176 (1959) · Zbl 0178.33703
[35] ROSICKY, J.: On a characterization of the lattice of M-ideals of an ordered set. Arch. Math. (Brno)8, 137–142 (1972/3) · Zbl 0282.06004
[36] SCHUBERT, H.: Categories. Springer: Berlin-Heidelberg-New York 1972 · Zbl 0253.18002
[37] SCOTT, D.: Continuous lattices. in: Toposes, Algebraic Geometry and Logic, pp. 97–136. Lect. Notes in Math.274, Springer: Berlin-Heidelberg-New York 1972
[38] SCS (=Seminar on Continuity in (Semi-) Lattices): A compendium of continuous lattices, part I: The lattice-theoretical and topological foundations of continuous lattices. Prepared by K.H. Hofamnn (chap. I–III), J. Lawson (chap. IV), G. Gierz (chap. V), K. Keimel. Preliminary version (distributed at the workshop II ”continuous lattices” at TH Darmstadt, July 1978)
[39] WYLER, O.: Dedekind complete posets and Scott topologies. Memo, April 18, 1977 (distributed to members of SCS) · Zbl 0488.54018
[40] WYLER, O.: a) Compact complete lattices. b) Algebraic theories of continuous lattices (second version of (a)). c) On continuous lattices of topological algebras · Zbl 0463.06008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.